# SDR USAA920081243

- Difficulty date: June 13, 2008
- Submitted: July 3, 2008
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 57,077 hours, 35,123 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651758243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FPBH - MAJOR REPAIR - E1A53032 - TWO EACH CRACKS AT WEB OF VERTICAL BEAM BS 178, RBL 17 JUST BELOW WL 234.  REPAIRED WEB OF VERTICAL BEAM BS 178, RBL 17 JUST BELOW WL 234.  (K)
